Robust optimal control design using a differential game approach for open-loop linear quadratic descriptor systems

M.W. Musthofa, S. Salmah, Jacob Engwerda, A. Suparwanto

Research output: Contribution to journalArticleScientificpeer-review

Abstract

This paper studies the robust optimal control problem for descriptor systems.
We applied differential game theory to solve the disturbance attenuation problem.
The robust control problem was converted into a reduced ordinary zero-sum game.
Within a linear quadratic setting, we solved the problem for finite and infinite planning horizons.
Original languageEnglish
Pages (from-to)1046-1064
JournalJournal of Optimization Theory and Applications
Volume168
Issue number3
Early online date15 May 2015
DOIs
Publication statusPublished - Mar 2016

Fingerprint

Descriptor Systems
Quadratic Systems
Game theory
Differential Games
Robust control
Robust Control
Control Design
Optimal Control
Planning
Disturbance Attenuation
Zero sum game
Game Theory
Optimal Control Problem
Horizon
Control Problem
Optimal control
Differential games
Zero-sum game

Keywords

  • Robust optimal control
  • Zero-sum linear quadratic differential game
  • Descriptor systems
  • Open-loop information structure

Cite this

Musthofa, M.W. ; Salmah, S. ; Engwerda, Jacob ; Suparwanto, A. / Robust optimal control design using a differential game approach for open-loop linear quadratic descriptor systems. In: Journal of Optimization Theory and Applications. 2016 ; Vol. 168, No. 3. pp. 1046-1064.
@article{964da987f64343a59b61339551b319ec,
title = "Robust optimal control design using a differential game approach for open-loop linear quadratic descriptor systems",
abstract = "This paper studies the robust optimal control problem for descriptor systems.We applied differential game theory to solve the disturbance attenuation problem.The robust control problem was converted into a reduced ordinary zero-sum game.Within a linear quadratic setting, we solved the problem for finite and infinite planning horizons.",
keywords = "Robust optimal control, Zero-sum linear quadratic differential game, Descriptor systems, Open-loop information structure",
author = "M.W. Musthofa and S. Salmah and Jacob Engwerda and A. Suparwanto",
year = "2016",
month = "3",
doi = "10.1007/s10957-015-0750-8",
language = "English",
volume = "168",
pages = "1046--1064",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "3",

}

Robust optimal control design using a differential game approach for open-loop linear quadratic descriptor systems. / Musthofa, M.W.; Salmah, S.; Engwerda, Jacob; Suparwanto, A.

In: Journal of Optimization Theory and Applications, Vol. 168, No. 3, 03.2016, p. 1046-1064.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Robust optimal control design using a differential game approach for open-loop linear quadratic descriptor systems

AU - Musthofa, M.W.

AU - Salmah, S.

AU - Engwerda, Jacob

AU - Suparwanto, A.

PY - 2016/3

Y1 - 2016/3

N2 - This paper studies the robust optimal control problem for descriptor systems.We applied differential game theory to solve the disturbance attenuation problem.The robust control problem was converted into a reduced ordinary zero-sum game.Within a linear quadratic setting, we solved the problem for finite and infinite planning horizons.

AB - This paper studies the robust optimal control problem for descriptor systems.We applied differential game theory to solve the disturbance attenuation problem.The robust control problem was converted into a reduced ordinary zero-sum game.Within a linear quadratic setting, we solved the problem for finite and infinite planning horizons.

KW - Robust optimal control

KW - Zero-sum linear quadratic differential game

KW - Descriptor systems

KW - Open-loop information structure

U2 - 10.1007/s10957-015-0750-8

DO - 10.1007/s10957-015-0750-8

M3 - Article

VL - 168

SP - 1046

EP - 1064

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 3

ER -